# SDR SWIA2025082500008

- Difficulty date: August 8, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N303SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000846
- Aircraft time: 11,275 hours, 9,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF R/H ISLE SEAT TRACK CORRODED FR84-85  (C-CHECK RO 08/26/2025)PERFORMED FORK DOUBLER REPAIR FOR AFT END OF R/H ISLE SEAT TRACK FR 84-85 REF ETD2025-170-926515.REPAIR PARTS WEIGH 120 GRAMS THIS DOES NOT EFFECT WEIGHT AND BALANCE
